# SDR A6WA200940529

- Difficulty date: August 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT DRAG ANGLE CRACKED.  AFT DRAG ANGLE REPAIR CARRIED OUT IAW REO 601R-52-11-513.  (K)
